Aa
A
A
Close
Avatar universal
I have cronic Hbsag possotive but whife have not Hbsag
Hi
Recently I have cronic HBsag possotive but wife have not Hbsag.She not taken any vaccination.What vaccination need to taken for my wife(Dose & Time).
Now we taking baby.Is it possible? any chance affect Hbsag my baby & wife after vaccination?
Cancel
7 Answers
Page 1 of 1
Avatar universal
Your wife should take the standard 3-dose Hepatitis B vaccine. Practise safe sex until she has finished the vaccination, then test her level of HBsAb to make sure it is greater than > 10 iu/L. If not, get a booster shot and test again. Once your wife has protective immunity, she can conceive and the baby will not be affected. Of course, your baby should also receive the standard Hepatitis B vaccination at birth, like most babies do.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Before going for vaccination as suggested above, test her on antiHbs. It is possible that your wife has already had resolved acute HBV in the past and therefore has immunity. Acute HBV sometimes goes asymptomatic, or may produce flu like symptoms, so people do not notice it. If she has enough of antibodies (>10iU/ml) she does not need to be vaccinated.
If you also test her antiHbc total, you will find out if she has immunity from vaccination or from resolved infection.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hi
My hbv DNa lavel 243  copies/mL. As per you advised My wife competed 1 year vaccination course  (completion date 28/01/14) . Now her anti hbs lavel is 15000 mIU/mL. Would you please tell me this result is ok? If OK can i try taken baby? Need  your other advice if required.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Your wife has very good level of antibodies. I see no reason why you can not have a baby.
I have two, they both and my wife are hbsag negative.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hi
Now my  hbv DNa lavel 543. bilirubin 1.4 SGPT 64.Taking medicine entacavir 0.5 from 4+ years . At this time i am feeling pain i upper abdomen & feeling tired.Is it liver cancer or side affect of medicine ? My doctor said that continue entacavir.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Entecavir is not working it is not possible to have high hbvdna after 4 years of use, add tenofovir and when hbvdna undetectable stop entecavir and keep tenofovir
tenofovir is the most potent aand no resistance

it is possible you are resistant hbvdna 500 iu/ml is too high
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hi
Thank for given information. But what reason feeling pain right site middle position in liver.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis B Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Hepatitis Answerers
Avatar m tn
Blank
stef2011
Italy
Avatar m tn
Blank
StephenCastlecrag
Australia
Avatar f tn
Blank
Royal36
Avatar m tn
Blank
Liverpatient
Avatar f tn
Blank
flyinsky
paris, France
Avatar m tn
Blank
studyforhope
Other